Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Green eyes

Veteran Member
  • Content Count

    74
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Green eyes

  • Rank
    Junior Member

Recent Profile Visitors

943 profile views
  1. Has anyone of you gone to the solarium when you have pimples and got a tan. Do you think it would make your scars darker?.....I don't want to chance going to one and comeing out with more noticeable scars than when i went in there. Any stories/experiences/comments??
  2. crm6360, yes i am a girl......i don't mean to intrude on this guys topic. I just want to help if i can. But i think i might be more useful to girls. Sorry if i offend you if i'm giving my opinion on things.
  3. I don't think you can get Diane from your Derm. They only perscribe really hard drugs for your skin. The kind that has more side effects. Superchick1, no you will not go through any other girly type check up if you want to go on the pill. Diane is used for the purpose of helping your skin. It's not really like the real birth control pill. The real birth control pills can actually cause acne to some people. Diane isn't a hard on birth control pill so don't worry about that. Your safe.....
  4. I didn't know Accutane was so bad. Though i have thought it when alot of you who are using it are complaining about what you can and can't do with it. It makes me glad i'm not taking it. I almost did, but chose a better option over Accutane. But for those of you that it does work i'm glad it does...there is nothing worse than spending your youth adult or teenage years with acne. We'll all be glad when it's all over won't we
  5. I've tried (actually i still have it) Fresh Look Cover Girl in Ivory. But when i tried it, it didn't cover anything for me. It only gives a very light light coverage. I use Maybelline's Acne Control Concealor...it give medium to high coverage and it has medication for the pimple. I've used it for years and it's always been great. I don't use foundation only cover up because foundation doesn't cover anything for me unless it's got high coverage. but i still don't use it....it makes you look l
  6. To answer your question nofx_gurl_420...no it will not do anything bad to you if you are taking Diane and your acne is not caused by hormonal balances. The easiest way to tell if your acne is hormonal is if you have acne mainly on the cheeks. It won't cause your hormones to change either so don't worry too much. I'm not a doctor but i've done quite a bit of research on Diane and that's how i know. As for all the bad side effects that they say about Diane (they have to say the worst about i
  7. I useto wear cover up 24 hours a day. I would wear it when i was sleeping and when i was out during the day. I just hated looking at myself in the mirror in the morning and seeing my skin. It didn't really cause much pimples, but the pimples that would come up wouldn't heal for a long long time. The makeup was stoping it from healing properly. I realised that after just recently....about a month ago i though i'd not wear coverup at night...and as the days when by i haven't had one pimple com
  8. It made me emotional when i first took it. But now i know that it does that and i can now control myself.
  9. dawn0001...i'm wasn't sure when reading your post if you were talking to me. If you were i didn't go to a Derm to perscribe it. I went to my local doctor and she perscribed to me as the best Acne medication. sickofthis...I'm not sure what it's called in the states..i think it's called the same thing..though i'm not sure. here's a website for you if you want to look at it.. www.diane35.com
  10. I pefer DianeEd......it doesn't make you break out. It works on you internally.....stopping the cause of pimples......whereas Differin brings everything up and dries it out........why make more scares when you can solve the problem internally without the pimples coming up. That's what Diane Ed does for me.....and it is the greatest.
  11. I haven't really gained any weight being on it. But i did notice that i would get really hungry when i knew i really wasn't. So be very wary about this. Don't eat anything at times that you wouldn't normally eat. And yes your skin starts to get less oily early on in the stages of Diane. As well as getting less oily hair. I useto have to wash my hair every other day because of the oiliness. Now it's every three days. It's now really managible. I noticed a real difference in my face
  12. Retin-A is terrible. I tried it and my face wasn't so bad when i first took it. Then when i used it i started to get little red bumps and my skin started to peel. It was discusting.
  13. It is a birth control pill. Birth control pills do make you gain weight. But Diane Ed is not like your normal birth control pill. It has a little bit different effect than other birth control pills. The weight that you gain with Diane Ed is water. It make you retain water. But when you go off it you lose it all. As for Accutane...i was perscribed it by a Derm to go along side Differin and after hearing that your acne will get worst as you take it. And that it will take 6 months for you
  14. Diane Ed the the best thing i have ever used in terms of getting rid of acne. I've been on Diane 8 months and my face has cleared up so well. I'm so proud of Diane Ed. My doctor said that she always see's the best results from her patients when she perscribes Diane. I recommend it fully if you are female. I useto spend a half hour on my makeup every morning. Now it takes me less than 60 seconds. I don't have to cover up much.....and i don't use that much at all to cover up marks. And
×